Idempotents in Group Rings.
Mathematische Zeitschrift, Tome 184 (1983), pp. 19-28
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
idempotents in group rings, Witt vector ring, polycyclic-by-finite groups, lifting, support of idempotents
@article{MZ_1983__184_173343,
author = {Zbigniew S. Marciniak},
title = {Idempotents in {Group} {Rings.}},
journal = {Mathematische Zeitschrift},
pages = {19--28},
year = {1983},
volume = {184},
zbl = {0513.16009},
url = {http://geodesic.mathdoc.fr/item/MZ_1983__184_173343/}
}
Zbigniew S. Marciniak. Idempotents in Group Rings.. Mathematische Zeitschrift, Tome 184 (1983), pp. 19-28. http://geodesic.mathdoc.fr/item/MZ_1983__184_173343/